# SDR 70786

- Difficulty date: May 10, 2005
- Submitted: May 19, 2005
- Operation: Air carrier
- Aircraft: N144ZV
- Make and model: Beech 1900D
- Aircraft serial: UE144
- Aircraft time: 18,139 hours, 27,483 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Annunciator
- Part number: 90422912
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

NLG WILL NOT INDICATE DOWN AND LOCKED.  AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE DETERMINED THE PROBLEM IS IN THE ANNUNCIATOR ASSEMBLY.  MAINTENANCE REMOVED AND REPLACED THE ANNUNCIATOR.
